MAUDE Adverse Event Report: ARTHREX, INC. GALILEO® LAG SCREW INSERTER; INTRAMED FIXATN ROD AND ACCESS

ARTHREX, INC. GALILEO® LAG SCREW INSERTER; INTRAMED FIXATN ROD AND ACCESS
Model Number GALILEO® LAG SCREW INSERTER
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation is in process.A follow-up report will be provided upon availability of additional information.
 
Event or Problem Description
On 12/06/2024, it was reported by a sales representative via (b)(6) that an 5031-000 locking tool and 5030-000 lag inserter were not able to work together in unison.This occurred during use in a case with no patient effect.
 
Additional Manufacturer Narrative
Additional information: d9, g3, h3, h6.Complaint allegation is confirmed.One unpackaged, 5031-000, galileo lag screw inserter, serial/batch number (b)(6), was received for evaluation.Visual inspection noted signs of wear along the t-handle and on the shaft.Functional testing of the mating part, 5030-000, with a good known device revealed that the devices do not lock as the connector had a small broken piece, which is thus related to the allegation.The most likely reason for the reported failure is the wear and tear damage incurred over repeated usage.

Brand Name
GALILEO® LAG SCREW INSERTER
Common Device Name
INTRAMED FIXATN ROD AND ACCESS
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key21067518
Report Number1220246-2025-09190
Device Sequence Number18235657
Product Code HSB
UDI-Device Identifier00848665036244
UDI-Public(01)00848665036244(11)230116(10)220998A
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K202099
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 02/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberGALILEO® LAG SCREW INSERTER
Device Catalogue Number5030-000
Device Lot Number220998A
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/06/2024
Supplement Date Received by Manufacturer02/03/2025
Initial Report FDA Received Date01/03/2025
Supplement Report FDA Received Date02/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/16/2023
Is the Device Labeled for Single Use? (Y/N) No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown